| Catalog Number |
5502120470 |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between october 1 ¿ december 31 2025.This report summarizes 1 event for the failure: overheating of device.- 1 event had problem identified during non-clinical procedure; there was no patient involvement.
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events 1 event was reported for this quarter.Product return status 1 device was received.Evaluation findings (results/components) 1 device: lubrication problem identified, overheating problem identified / device ingredient or reagent product disposition 1 device: archived by stryker additional information 1 device was not labeled for single-use.1 device was not reprocessed or reused.